Publications

Cherubini A, Jajcayova T, Rodaro E. Maximal subgroups of amalgams of finite inverse semigroups. Semigroup Forum. In Press.
García-Prada O., Oliveira A.. Connectedness of Higgs bundle moduli for complex reductive Lie groups. Asian J. Math.. In Press.
Borlido C. Some reducibility properties for pseudovarieties of the form DRH. Communications in Algebra. In Press.
Castro SB. Learning by replicator and best-response: the importance of being indifferent. Journal of Evolutionary Economics. In Press.
Almeida J, Klíma O, Kunc M.. The ω-inequality problem for concatenation hierarchies of star-free languages. Forum Mathematicum. In Press.
D'Angeli D, Rodaro E. A geometric approach to (semi)-groups defined by automata via dual transducers. Geometriae Dedicata. In Press.
Almeida J, Shahzamanian M.. A note on the finite basis and finite rank properties for pseudovarieties of semigroups. Semigroup Forum. In Press.
AFONSO MM, Gama S., Mazzino A. Eddy diffusivity of short-correlated random flows: effects of helicity, molecular diffusion and mean streaming In Press.
Tomás AP. House allocation problems with existing tenants and priorities for teacher recruitment. In: SOFSEM 2018 - 44th International Conference on Current Trends in Theory and Practice of Computer Science. Vol Lecture Notes in Computer Science 10706. Austria, Krems an der Donau: Springer International Publishing AG 2018; In Press.
Gaspar J., Castro S., Correia-da-Silva J.. Agglomeration patterns in a multi-regional economy without income effects. Economic Theory. In Press.
AFONSO MM, Gama S.. Settling velocity of quasi-neutrally-buoyant inertial particles. Comptes Rendus Mécanique. In Press.
Gadbled A, Thiel A-, Wagner E. Categorical action of the extended braid group of affine type $A$.. In Press.
Delgado M. On a question of Eliahou and a conjecture of Wilf. Mathematische Zeitschrift. In Press.
Rito C.. New surfaces with $K^2=7$ and $p_g=q\leq 2$. The Asian Journal of Mathematics. In Press.
D'Angeli D, Rodaro E. Groups and Semigroups Defined by Colorings of Synchronizing Automata. International Journal of Algebra and Computation. In Press.
Abreu M, Gadbled A. Toric constructions of monotone Lagrangian submanifolds in CP^2 and CP^1 x CP^1. Journal of Symplectic Geometry. In Press.
Rito C.. A surface with canonical map of degree 24. International Journal of Mathematics. In Press.
Carvalho M, Rodrigues FB, Varandas P. Quantitative recurrence for free semigroup actions. Nonlinearity. 2018.
Alzer H., Yakubovich S.. Identities involving Bernoulli and Euler polynomials. Integral Transforms and Special Functions. . 2018;29(1):43-61.
Yakubovich S. On the Weber integral equation and solution to the Weber–Titchmarsh problem. Journal of Mathematical Analysis and Applications. 2018;460(1):400-410.
Luís Vieira,Techniques of Integration. Lambert Academic Publishing ed. 2017.
Hernandez A, Kadison L, Lopes SA. A quantum subgroup depth. Acta Math. Hung.. 2017;152(1):166-185.
Pereira FL, Grilo T, Gama S.. Optimal power consumption motion control of a fish-like vehicle in a vortices vector field. In: OCEANS 2017. UK, Aberdeen: IEEE; 2017.
Luis António de Almeida Vieira, Vasco Moço Mano,Alternanting Hadamard series and some theorems on the parameters of a strongly regular graph. Vol Modelling, Dynamics, Optimization and Bioecomics II 2017.
Carvalho M, Bessa M, Rodrigues A. A note on reversibility and Pell equations. Vol 75 SPM 2017.
The Role of Theory in Computer Science: Essays Dedicated to Janusz Brzozowski. Konstantinidis S, Moreira N, Reis R, Shallit J, editors World Scientific 2017.
Carvalho M, Rodrigues F, Varandas P. Semigroup actions of expanding maps. Journal of Statistical Physics. 2017;166(1):114-136.
Arafa N, Gama S., Pereira FL. Optimization and control theory in shell models of turbulence. In: PhysCon 2017 - 8th International Conference on Physics and Control. Italy, Florence: IPACS Open Access library; 2017. 1. p. 1-6p.
Moreira N, Pighizzini G, Reis R. Optimal State Reductions of Automata with Partially Specified Behaviors. Theoretical Computer Science. 2017;658:235-245.
Almeida F., Fernandes R.. Iterated Kantorovich versus Kulkarni method for Fredholm integral equations. Vol Integral Methods in Science and Engineering. Vol. 2: Practical Applications Italy, Padova: Birkhäuser Basel 2017.